Topological minimal algebras and Sullivan-de Rham equivalence
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), 7 p.
@incollection{AST_1984__113-114__337_0,
     author = {Uns\"old, Hans Michael},
     title = {Topological minimal algebras and {Sullivan-de} {Rham} equivalence},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0574.55007},
     mrnumber = {749074},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1984__113-114__337_0/}
}
TY  - CHAP
AU  - Unsöld, Hans Michael
TI  - Topological minimal algebras and Sullivan-de Rham equivalence
BT  - Homotopie algébrique et algèbre locale
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 113-114
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1984__113-114__337_0/
UR  - https://zbmath.org/?q=an%3A0574.55007
UR  - https://www.ams.org/mathscinet-getitem?mr=749074
LA  - en
ID  - AST_1984__113-114__337_0
ER  - 
Unsöld, Hans Michael. Topological minimal algebras and Sullivan-de Rham equivalence, dans Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), 7 p. http://archive.numdam.org/item/AST_1984__113-114__337_0/

[B] K. S. Broun : Abstract homotopy theory and generalized sheaf cohomology. Transact. Amer. Math. Sac. 186 (1973) 419-458. | Article | MR 341469 | Zbl 0245.55007

[BG] A. K. Bousfield, V. K. A. M. Gugenheim : On PL de Rham theory and rational homotopy type. Memoirs of the Amer. Math. Soc. 179 (1976) | MR 425956 | Zbl 0338.55008

[L] S. Lefschetz : Algebraic topology. Amer. Math. Soc. Colloq. Publ. vol. XXVII. 1942. | MR 7093 | Zbl 0061.39302

[U] H. M. Unsöld : Über die Sullivan - de Rham Theorie einfach zusammenhängender simplizialer Mengen. Diplomarbeit. Freie Universität Berlin, 1982.